| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00598004701 - stemmed tibial component precoat size 5 - 64581172.Foreign report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during an initial knee surgery, the articular surface could not be properly implanted.A new articular surface was opened and implanted with no problems.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned products shows that the dovetail feature is flared and compressed.The dhr was reviewed and no discrepancies relevant to the reported event were found.No medical records were provided.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in lps-flex fixed bearing knee surgical technique.The root cause is attributed to use error.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.